American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 217 found      Go to page: < 2 3 4 5 6 7 8

[121] J. Scott Carter. Closed curves that never extend to proper maps of disks . Proc. Amer. Math. Soc. 113 (1991) 879-888. MR 1070511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[122] Mark R. Woodard. The Rochlin invariant of surgered, sewn link exteriors . Proc. Amer. Math. Soc. 112 (1991) 211-221. MR 1034890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[123] K. S. Sarkaria. A generalized van Kampen-Flores theorem . Proc. Amer. Math. Soc. 111 (1991) 559-565. MR 1004423.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[124] Mitsuyuki Ochiai. Heegaard diagrams of $3$-manifolds . Trans. Amer. Math. Soc. 328 (1991) 863-879. MR 1020041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[125] Colin Adams, Martin Hildebrand and Jeffrey Weeks. Hyperbolic invariants of knots and links . Trans. Amer. Math. Soc. 326 (1991) 1-56. MR 994161.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[126] Klaus Johannson. On surfaces and Heegaard surfaces . Trans. Amer. Math. Soc. 325 (1991) 573-591. MR 1064268.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[127] R. Piergallini. Covering moves . Trans. Amer. Math. Soc. 325 (1991) 903-920. MR 1010413.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[128] Yakov Eliashberg. New invariants of open symplectic and contact manifolds . J. Amer. Math. Soc. 4 (1991) 513-520. MR 1102580.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[129] Kevin Walker. An extension of Casson's invariant to rational homology spheres. Bull. Amer. Math. Soc. 22 (1990) 261-267. MR 1016040.
Abstract, references, and article information
View Article: PDF

[130] Shi Cheng Wang. The virtual $Z$-representability of $3$-manifolds which admit orientation reversing involutions . Proc. Amer. Math. Soc. 110 (1990) 499-503. MR 977930.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[131] S. Boyer and A. Nicas. Varieties of group representations and Casson's invariant for rational homology $3$-spheres . Trans. Amer. Math. Soc. 322 (1990) 507-522. MR 972701.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[132] Mark D. Baker. Covers of Dehn fillings on once-punctured torus bundles. II . Proc. Amer. Math. Soc. 110 (1990) 1099-1108. MR 1027087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[133] David Gillman. The Poincar\'e conjecture is true in the product of any graph with a disk . Proc. Amer. Math. Soc. 110 (1990) 829-834. MR 1021898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[134] K. S. Sarkaria. Tucker-Ky Fan colorings . Proc. Amer. Math. Soc. 110 (1990) 1075-1081. MR 1004424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[135] G. P. Scott and G. A. Swarup. Geometric finiteness of certain Kleinian groups . Proc. Amer. Math. Soc. 109 (1990) 765-768. MR 1013981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[136] M. Ho Kim and Frank Raymond. The diffeotopy group of the twisted $2$-sphere bundle over the circle . Trans. Amer. Math. Soc. 322 (1990) 159-168. MR 991965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[137] Joel Hass and Abigail Thompson. A necessary and sufficient condition for a $3$-manifold to have Heegaard genus one . Proc. Amer. Math. Soc. 107 (1989) 1107-1110. MR 984792.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[138] Shi Cheng Wang. Cyclic surgery on knots . Proc. Amer. Math. Soc. 107 (1989) 1091-1094. MR 984820.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[139] Steven A. Bleiler and Richard A. Litherland. Lens spaces and Dehn surgery . Proc. Amer. Math. Soc. 107 (1989) 1127-1131. MR 984783.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[140] Tsuyoshi Kobayashi. Generalized unknotting operations and tangle decompositions . Proc. Amer. Math. Soc. 105 (1989) 471-478. MR 977926.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[141] E. Luft and D. Sjerve. Regular coverings of homology $3$-spheres by homology $3$-spheres . Trans. Amer. Math. Soc. 311 (1989) 467-481. MR 978365.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[142] Matthew G. Brin and T. L. Thickstun. $3$-manifolds which are end $1$-movable. Memoirs of the AMS 81 (1989) MR 992161.
Book volume table of contents

[143] B. D. Sterba-Boatwright. Thurston norm and taut branched surfaces . Proc. Amer. Math. Soc. 102 (1988) 1052-1056. MR 934889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[144] Ulrich Oertel. Sums of incompressible surfaces . Proc. Amer. Math. Soc. 102 (1988) 711-719. MR 929008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[145] John Luecke. Finite covers of $3$-manifolds containing essential tori . Trans. Amer. Math. Soc. 310 (1988) 381-391. MR 965759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[146] Joel Hass and Peter Scott. The existence of least area surfaces in $3$-manifolds . Trans. Amer. Math. Soc. 310 (1988) 87-114. MR 965747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[147] George Frank. Templates and train tracks . Trans. Amer. Math. Soc. 308 (1988) 765-784. MR 951627.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[148] Yoshihiro Takeuchi. A classification of a class of $3$-branchfolds . Trans. Amer. Math. Soc. 307 (1988) 481-502. MR 940214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[149] Joel Hass. Minimal surfaces in manifolds with $S\sp 1$ actions and the simple loop conjecture for Seifert fibered spaces . Proc. Amer. Math. Soc. 99 (1987) 383-388. MR 870806.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[150] Sadayoshi Kojima. Finite covers of $3$-manifolds containing essential surfaces of Euler characteristic $=0$ . Proc. Amer. Math. Soc. 101 (1987) 743-747. MR 911044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 217 found      Go to page: < 2 3 4 5 6 7 8